| Catalog Number |
HT2.0SG |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant history, including preexisting medical conditions were not provided.If the requested information becomes available, a supplementary report will be submitted.Patient age, implant date and explant date are unknown.Lot information unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint (b)(4), during clinical procedure, patient experienced fractured component.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.